# SDR UIEA2019021303210

- Difficulty date: February 13, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 60,053 hours, 43,014 cycles
- System (JASC): 3160 · Central Display
- Part: Control Panel
- Part number: 6224717004
- Part serial: 1639
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK ELECTRICAL SMELL MCP STOPPED WORKING( REPLACED MCP PER AMM 22-11-02. INSTALLATION CHECKS GOOD' OPS CHECKS GOOD IAW 22-00-00. A/C STILL REMAINS CAT 3 B  )
